| Model Number |
100027-09 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Rash (2033)
| Date of Event |
03/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As reported, post breast implants exchange using galaflex lite, patient had developed a full body rash and underwent medical intervention.Based on the information provided, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s post operative clinical course.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.The adverse reaction section in ifu states, "in pre-clinical testing, the galaflex lite scaffold elicited a minimal tissue reaction characteristic of foreign body response to a substance.The tissue reaction resolved as the scaffold was absorbed." note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, patient underwent breast implant exchange with galaflex lite mesh on (b)(6) 2025.It was reported that patient did a full body wash with hibiclens prior to procedure due to a history of mrsa.On the day of the procedure 1gm of vancomycin was given before incision and intraoperative irrigation was done with phaseone and implants soaked in pvp-i.On (b)(6) 2025, patient went to urgent care with a rash starting on the elbows and progressed to the eyes, ears, legs, neck, and back of shoulders and was treated with prednisone, dexamethasone, benadryl, and zyrtec.On (b)(6), still presenting with rash.The patient saw a third allergist, received a xolair injection, and it appears to be helping.